Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Znaleziono wyników: 11
first rewind previous Strona / 1 next fast forward last
Wyszukiwano:
w słowach kluczowych:  mappings
help Sortuj według:

help Ogranicz wyniki do:
1
100%
Demonstratio Mathematica
EN The concepts of J-compatibility and weakly compatibility between a set-valued mapping and a single-valued mapping of Jungck and Rhoades [8, 9] are used to prove some common fixed point theorems on metric spaces. Generalizations of known results are thereby obtained. In particular, theorems by Fisher[...]
2
75%
Fundamenta Informaticae
EN A nonconstructive proof can be used to prove the existence of an object with some properties without providing an explicit example of such an object. A special case is a probabilistic proof where we show that an object with required properties appears with some positive probability in some random pr[...]
3
75%
Demonstratio Mathematica
EN We establish here an inequality of Ostrowski type for a random variable whose probability density function belongs to L-infinity[a, b], in terms of the cumulative distribution function and expectation. The inequality is then applied to generalized beta random variable.
4
75%
Demonstratio Mathematica
EN In this paper we prove a common coincidence point theorem for single- valued and multivalued mappings satisfying an implicit relation under the condition of R-weak commutativity on metric spaces.
5
75%
Demonstratio Mathematica
EN Some preservation theorems for almost local connectedness are proved.
6
75%
Scientific Issues of Jan Długosz University in Częstochowa. Mathematics
2013 Vol. 18 55--66
EN It is shown that the graph of the sum of two Lipschitz mappings of the real line into a normed space of infinite dimension, whose graphs have tangents, need not have a tangent. Moreover, it turns out that the contingent of the graph of their linear combination may depend on the coefficients of that [...]
7
63%
Journal of Mathematics and Applications
2006 Vol. 28 49-70
EN The aim of this paper is to give some conditions providing existence of fixed points for k-lipschitzian and uniformly k-lipschitzian mappings which are n-rotative with n ≥ 2 in complete metric spaces of hyperbolic type.
8
63%
Demonstratio Mathematica
EN Some coincidence point theorems for R-subweakly commuting mappings satisfying a general contractive condition are proved. As applications, some best proximity pair results are also obtained and several related results in the literature are extended to a new class of noncommuting mappings.
9
63%
Demonstratio Mathematica
EN The aim of this paper is to presented and study the concept of local version of the relationship between the graphs and the closure of the graphs for pairs of functions. Some characterisations of certain generalized forms of continuity are also obtained.
10
63%
Demonstratio Mathematica
EN The aim of this paper is to present a new method of the proof of an analytic characterization of functions convex in the positive direction of the imaginary axis.
11
51%
Demonstratio Mathematica
EN Let f : (X, r ) approaches (Y,sigma) be a mapping, let (X, rs) denote the topological space generated by the family of all regular open subsets of (X, r ) and let fxs : (X, rs) !approaches (Y, sigma) be defined by fxs (x) = f(x) for each x is an element of X. In the paper relationships between almo[...]
first rewind previous Strona / 1 next fast forward last